MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable tina-quant lipoprotein (a) gen.2 result from the cobas c 503 analytical unit for one patient.The initial result was 55 mg/dl.The first and second repeat results were 23 mg/dl.The third repeat result was 44 mg/dl.The fourth and fifth repeat results from another analyzer were 23 mg/dl.The result of 23 mg/dl was deemed to be correct.The questionable result was repeated as the customer was investigating fliers as this had been a recurring issue.
 
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number is (b)(6).Reagent issues were excluded as there were no further issues, and the correct repeat result was performed with the same reagent.The system was confirmed to be well adjusted and running within specifications.It was noted that the lab's humidity is significantly lower than specifications.It was also noted that the lab proactively pierces several of their calibration packs and may not use all of them.In the cone of the standy packs, the residual reagent dries out, and those sporadically pick up concentrates, causing higher reactions and results.The investigation determined that the root cause was consistent with the environmental conditions of the lab, along with lab-specific use of the calibration packs.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN.2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23076298
Report Number1823260-2025-03046
Device Sequence Number4966005
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number08106126190
Device Lot Number887260
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown